# SDR ASAA2025051058058

- Difficulty date: May 10, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N260AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36349
- Aircraft time: 28,668 hours, 9,219 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 143A8122
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN FWD PIT, CARGO DOOR LOWER THRESHOLD SUBPANEL HAS SEVERAL AREAS OF CORROSION, MARKED IN RED. GROUNDED - YES. REMOVED CORROSION ON FWD CARGO DOOR LOWER SILL WEB. ORIGINAL THICKNESS IS .045", MATERIAL REMOVED IS .002", REMAINING THICKNESS IS .043", FOUND TO BE WITHIN LIMITS IAW B737-NG SRM 53-30-15-1A-1. APPLIED ALODINE AND PRIMER IAW B737-NG 51-20-01.
